Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2003, Vol. 12 Issue (1): 11-16    DOI: 10.1088/1009-1963/12/1/002
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Exact solution and exotic coherent soliton structures of the (2+1)-dimensional generalized nonlinear Schrodinger equation
Zheng Chun-Longa, Huang Wen-Huab, Sheng Zheng-Maoc, Zhang Jie-Fangd
a Department of Physics, Lishui Normal College, Lishui 323000, China; b Department of Physics, Yichun University, Yichun 336000, China; c Department of Physics, Zhejiang University, Hangzhou 310027, China; d Institute of Nonlinear Physics, Zhejiang Normal University,Jinhua 321004, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn